Ask an expert
Question

22 Apr 2003

PMS Hoofpyne
Ek ly die afgelope 4 jaar aan depressie en angs en gebruik tans effexor en xanor asook prozac (nie gereelde basis nie)

2 dae voor mens dan is ek baie baie depressief en humeurig ens ens ens. Ek kry ook verskriklike hoofpyne vir die eerste 4 dae, my gynie het vir my 'n ekstrogeen aanvulling gegee wat sou help, maar dit help glad nie.

Ek is nie op die Pil nie, want ek trou binnekort en wil dadelik met 'n gesin begin.

Ek was al by 3 verskillende neureloee en selfs die Headache kliniek in JHB.

Kan u dalk help???
Answer 631 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Premenstrual depression can be treated by flattening out the cycle with the Pill, but you do not wish to use this. Antidepressants are sometimes used, but you are already on these. Besides these, I'm afraid I cannot suggest anything else.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20205 votes
Vote